Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

152 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What can be the cause of red rashes with itching?

I have a red rash all over my face. First it gets very bumpy feeling the the red rash comes and it itches sometimes. What might be causing this? I have been allergy tested and have no allergies. I have been to several Doctors and still no answer.
Tue, 16 Apr 2019
Report Abuse
Question is related to
Diseases and Conditions
Lab Tests
Dentist 's  Response
Hi,

As per your query you have symptoms of red rashes with itching which is very common as dirt and moisture get trapped by your clothing and the friction that comes from sitting can these symptoms.

Need not to worry. I would suggest you to keep this area clean and dry and apply warm compresses with soaked towel and apply vitamin C serum at night. You should avoid touching or pricking rashes. If condition doesn't get better then consult dermatologist for proper examination. Doctor will examine physically along with blood test and sample for lab test. The doctor may prescribe immunosuppressants along with antibiotics like clindamycin.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Harry Maheshwari, Dentist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi. I am 16 years old, a girl, and as of yesterday I have had a rash on my chin and a little of my face. I went to the doctor and it was diagnosed as impetiago. There is no pus or vesicles though. It feels slightly moist, is very itchy, red, and burning. Does the diagnosis make sense?

doctor1 MD

I just did threading on my face. My entire face is covered with red, itchy, painful rash. Some of the boils have a small white (like pus) tip. I just had a very bad bacterial infection on my face last month and took strong antibiotics for it. I didn t know what had caused it. I think it was the threading even last time. I m so worried. I have applied Fucidin cream right now on my full face. Please help.

doctor1 MD

My sperm seems to always cause red rash and itchy on my penis if I don t clean it property. Even my gf keeps feeling itching and rash in her vagina after sex when we don t use condom. She gets uti and bleed blood and hurts when she pees. I already went to doctor to check for any std or any baterial or virus in my blood or urine. Is my sperm causing reaction to both of us? What can I do? Please help. Thanks.

Recent questions on  Skin rash

doctor1 MD

i have normal itching in my groins and no visible signs of any rashes etc.this gets okay when i apply candid b and then relapses after some time my doctor has suggested Panderm plus now and since it has steroids i wanted to know if it is safe to use this medicine versus a candid B

doctor1 MD

I have been suffering with this rash like blisters that appear to be coming from my hair all over my body especialy my left arm it was after recieving a blood transfusion .I woke up and I had these brown spots like with a crusty look like sores that have been scratched they went up one arm down the other and my legs and torso every 2-3 inches a big round spot .and they just went rampant from there,i have had tests and blood work all say I do not have any thing!!!!??but 4 months latrer after weeks of antibiotics and creams stiill all over my bodynow they seem to be infiltrating in the crevicisis of my hand !!and is becoming very painful I never thought my skin could HURT BUT I AM IN AGONY PLEASE I NEED HELPPPP!!!!!!!!!!!!!!!!!!I AM AT MY END OF THE ROPE NO PLACE TO GO NOBODY TO HELP DOCTORS SAYI DO NOT HAVE ANYTHING

doctor1 MD

hye this is aarohi ..sinse 2 weeks i hv rashes n few bums doctor said its sm kind of skin disease called porpy.he gave 2 ointments prematherin and propySalic NF6 and 2 tablets panthadoc 40mg and azithral 250 mg.bt now i feel prickling inside my stomach and smtimes in body i hv light fever too.plz tell me what is this,

doctor1 MD

My Mother has developed a rash all over her body (ears red and hot also) ... it started one day after being removed from IV administration of Invanz for a nasty UTI while in the hospital ... could this be a side effect of the Invanz?? How long should it continue? What can I do?

doctor1 MD

I have pain and swelling under my upper arm on both sides. I am 70 female.

doctor1 MD

Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and is not going away...I had read somewhere in the webmd website that facial rashes are the first sign...

doctor1 MD

I am getting skin rash after taking Bactrim. Hands, feet. Should I take Benadryl?